# SDR AALA971448

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201011
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOD LIGHT BY FORWARD ENTRY DOOR INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT BY FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
